I started on Saxendar 0.6 last Thursday. Severe vomiting the first night, none since. But I am so nauseous I cannot even think about food. Headaches, too. But the biggest thing is the fatigue. I am used to being so active and full of energy and now I just want to lay down on the floor. Will this go away? Not sure I can operate this way for long and we are on the "last" course of action to help me with PCOS-caused health issues.
No responses have yet been posted. Add your response to this question.
- Liraglutide Information for Consumers
- Liraglutide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Liraglutide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long do the initial side effects of cymbalta last? The headaches,nausea, fatigue , whirlybird b?
Posted 2 Jan 2010 • 13 answers
Posted 5 Feb 2011 • 2 answers
Posted 17 Oct 2011 • 4 answers
Posted 9 Jan 2016 • 2 answers
Posted 29 Aug 2016 • 0 answers